Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The automorphism group of a homogeneous almost complex manifold


Author: Joseph A. Wolf
Journal: Trans. Amer. Math. Soc. 144 (1969), 535-543
MSC: Primary 53.66
MathSciNet review: 0256300
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.66

Retrieve articles in all journals with MSC: 53.66


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0256300-9
Article copyright: © Copyright 1969 American Mathematical Society